# SDR SWAA2023091987506

- Difficulty date: August 9, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 63,649 hours, 32,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 695 RBL 24.75 AT PASSENGER CABIN 2023-506534<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112031023; DUE DATE: 01-FEB-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 25-JAN-24;[02] REPLACED SUPPORT ANGLE LOCATED BS 695 RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 ;SRM 51-40-02 AND DWG 273A9110 SHEET 6 REV A. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPLACED SUPPORT ANGLE LOCATED BS 695 RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 ;SRM 51-40-02 AND DWG 273A9110 SHEET 6 REV A. SEE INDIVIDUAL SIGNOFFS BELOW. RII
